Alert archive / Kansas / Fire Weather Watches in 2016
Fire Weather Watch 13, NWS Dodge City, KS
NWS Dodge City, KS issued this fire weather watch at Apr 4, 2016, 1:03 AM CDT for 21 counties in Kansas. It took effect at Apr 5, 2016, 12:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 4, 2016, 1:03 AM CDT (06:03 UTC)
- In effect from
- Apr 5, 2016, 12:00 PM CDT
- Expired
- Apr 5, 2016, 1:24 AM CDT
- In force
- Issued by
- NWS Dodge City, KS
All 21 counties
Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Kiowa County, KS, Meade County, KS, Morton County, KS, Pawnee County, KS, Pratt County, KS, Seward County, KS, Stafford County, KS, Stanton County, KS, Stevens County, KS
The radar
The Dodge City radar (KDDC), 30 km from the middle of the area, began a volume at 06:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 6.1 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3590 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
164 WWUS83 KDDC 040603 RFWDDC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 103 AM CDT MON APR 4 2016 KSZ061>066-074>081-084>090-042100- /O.NEW.KDDC.FW.A.0013.160405T1700Z-160406T0100Z/ HAMILTON-KEARNY-FINNEY-HODGEMAN-PAWNEE-STAFFORD-STANTON-GRANT- HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-MORTON-STEVENS-SEWARD-MEADE- CLARK-COMANCHE-BARBER- 103 AM CDT MON APR 4 2016 /1203 AM MDT MON APR 4 2016/ ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...062...063...064...065...066...074...075... 076...077...078...079...080...081...084...085...086...087...088... 089 AND 090... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FIRE WEATHER WATCH FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 061 HAMILTON... FIRE WEATHER ZONE 062 KEARNY...FIRE WEATHER ZONE 063 FINNEY... FIRE WEATHER ZONE 064 HODGEMAN...FIRE WEATHER ZONE 065 PAWNEE... FIRE WEATHER ZONE 066 STAFFORD...FIRE WEATHER ZONE 074 STANTON... FIRE WEATHER ZONE 075 GRANT...FIRE WEATHER ZONE 076 HASKELL... FIRE WEATHER ZONE 077 GRAY...FIRE WEATHER ZONE 078 FORD...FIRE WEATHER ZONE 079 EDWARDS...FIRE WEATHER ZONE 080 KIOWA...FIRE WEATHER ZONE 081 PRATT...FIRE WEATHER ZONE 084 MORTON...FIRE WEATHER ZONE 085 STEVENS...FIRE WEATHER ZONE 086 SEWARD...FIRE WEATHER ZONE 087 MEADE...FIRE WEATHER ZONE 088 CLARK...FIRE WEATHER ZONE 089 COMANCHE AND FIRE WEATHER ZONE 090 BARBER. * WINDS...SOUTHWEST TO WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 15 PERCENT. * IMPACTS...ANY FIRES THAT START WILL HAVE EXTREME FIRE BEHAVIOR AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT ADVISED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/DDC (ALL LOWER CASE)
3 follow-up statements
648 WWUS83 KDDC 041910 RFWDDC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 210 PM CDT MON APR 4 2016 KSZ080-081-086>090-050500- /O.UPG.KDDC.FW.A.0013.160405T1700Z-160406T0100Z/ /O.NEW.KDDC.FW.W.0015.160405T1700Z-160406T0100Z/ KIOWA-PRATT-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 210 PM CDT MON APR 4 2016 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 080...081... 086...087...088...089 AND 090... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 080 KIOWA...FIRE WEATHER ZONE 081 PRATT...FIRE WEATHER ZONE 086 SEWARD...FIRE WEATHER ZONE 087 MEADE...FIRE WEATHER ZONE 088 CLARK...FIRE WEATHER ZONE 089 COMANCHE AND FIRE WEATHER ZONE 090 BARBER. * WINDS...SOUTHWEST TO WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * IMPACTS...ANY FIRES THAT START WILL HAVE EXTREME FIRE BEHAVIOR AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT ADVISED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ KSZ061>066-074>079-084-085-050500- /O.CON.KDDC.FW.A.0013.160405T1700Z-160406T0100Z/ HAMILTON-KEARNY-FINNEY-HODGEMAN-PAWNEE-STAFFORD-STANTON-GRANT- HASKELL-GRAY-FORD-EDWARDS-MORTON-STEVENS- 210 PM CDT MON APR 4 2016 /110 PM MDT MON APR 4 2016/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...062...063...064...065...066...074... 075...076...077...078...079...080...081...084...085...086...087... 088...089 AND 090... * AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 061 HAMILTON... FIRE WEATHER ZONE 062 KEARNY...FIRE WEATHER ZONE 063 FINNEY... FIRE WEATHER ZONE 064 HODGEMAN...FIRE WEATHER ZONE 065 PAWNEE... FIRE WEATHER ZONE 066 STAFFORD...FIRE WEATHER ZONE 074 STANTON... FIRE WEATHER ZONE 075 GRANT...FIRE WEATHER ZONE 076 HASKELL... FIRE WEATHER ZONE 077 GRAY...FIRE WEATHER ZONE 078 FORD...FIRE WEATHER ZONE 079 EDWARDS...FIRE WEATHER ZONE 084 MORTON AND FIRE WEATHER ZONE 085 STEVENS. * WINDS...SOUTHWEST TO WEST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 15 PERCENT. * IMPACTS...ANY FIRES THAT START WILL HAVE EXTREME FIRE BEHAVIOR AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT ADVISED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/DDC (ALL LOWER CASE)
171 WWUS83 KDDC 050314 RFWDDC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 1014 PM CDT MON APR 4 2016 KSZ080-081-086>090-051300- /O.CON.KDDC.FW.W.0015.160405T1700Z-160406T0100Z/ KIOWA-PRATT-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 1014 PM CDT MON APR 4 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM CDT TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 080...081...086...087...088...089 AND 090... * AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 080 KIOWA...FIRE WEATHER ZONE 081 PRATT...FIRE WEATHER ZONE 086 SEWARD...FIRE WEATHER ZONE 087 MEADE...FIRE WEATHER ZONE 088 CLARK...FIRE WEATHER ZONE 089 COMANCHE AND FIRE WEATHER ZONE 090 BARBER. * WINDS...SOUTHWEST TO WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * IMPACTS...ANY FIRES THAT START WILL HAVE EXTREME FIRE BEHAVIOR AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT ADVISED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ KSZ061>066-074>079-084-085-051300- /O.CON.KDDC.FW.A.0013.160405T1700Z-160406T0100Z/ HAMILTON-KEARNY-FINNEY-HODGEMAN-PAWNEE-STAFFORD-STANTON-GRANT- HASKELL-GRAY-FORD-EDWARDS-MORTON-STEVENS- 1014 PM CDT MON APR 4 2016 /914 PM MDT MON APR 4 2016/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...062...063...064...065...066...074... 075...076...077...078...079...080...081...084...085...086...087... 088...089 AND 090... * AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 061 HAMILTON... FIRE WEATHER ZONE 062 KEARNY...FIRE WEATHER ZONE 063 FINNEY... FIRE WEATHER ZONE 064 HODGEMAN...FIRE WEATHER ZONE 065 PAWNEE... FIRE WEATHER ZONE 066 STAFFORD...FIRE WEATHER ZONE 074 STANTON... FIRE WEATHER ZONE 075 GRANT...FIRE WEATHER ZONE 076 HASKELL... FIRE WEATHER ZONE 077 GRAY...FIRE WEATHER ZONE 078 FORD...FIRE WEATHER ZONE 079 EDWARDS...FIRE WEATHER ZONE 084 MORTON AND FIRE WEATHER ZONE 085 STEVENS. * WINDS...SOUTHWEST TO WEST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 15 PERCENT. * IMPACTS...ANY FIRES THAT START WILL HAVE EXTREME FIRE BEHAVIOR AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT ADVISED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/DDC (ALL LOWER CASE)
994 WWUS83 KDDC 050624 RFWDDC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 124 AM CDT TUE APR 5 2016 ...CRITICAL FIRE CONDITIONS EXPECTED FOR PARTS OF SOUTHWEST INTO SOUTH CENTRAL KANSAS THIS AFTERNOON AND EARLY EVENING... .GUSTY WINDS WITH LOW RELATIVE HUMIDITIES ARE FORECAST AHEAD OF A COLD FRONT THIS AFTERNOON. FARTHER WEST THE WINDS WILL NOT BE AS STRONG. KSZ061>065-074>077-084-085-050730- /O.CAN.KDDC.FW.A.0013.160405T1700Z-160406T0100Z/ HAMILTON-KEARNY-FINNEY-HODGEMAN-PAWNEE-STANTON-GRANT-HASKELL-GRAY- MORTON-STEVENS- 124 AM CDT TUE APR 5 2016 /1224 AM MDT TUE APR 5 2016/ ...FIRE WEATHER WATCH IS CANCELLED FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...062...063...064...065... 066...074...075...076...077...078...079...080...081...084...085... 086...087...088...089 AND 090... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE FIRE WEATHER WATCH. THE GUSTY WINDS WILL NOT BE AS STRONG AS EARLY PREDICTED, HOWEVER RELATIVE HUMIDITIES WILL STILL BE LOW. OUTDOOR BURNING IS NOT RECOMMENDED. $$ KSZ066-078-079-051800- /O.UPG.KDDC.FW.A.0013.160405T1700Z-160406T0100Z/ /O.EXA.KDDC.FW.W.0015.160405T1700Z-160406T0100Z/ STAFFORD-FORD-EDWARDS- 124 AM CDT TUE APR 5 2016 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 066...078 AND 079... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 066 STAFFORD... FIRE WEATHER ZONE 078 FORD AND FIRE WEATHER ZONE 079 EDWARDS. * WINDS...SOUTHWEST TO WEST 15 TO 25 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 15 PERCENT. * IMPACTS...ANY FIRES THAT START WILL HAVE EXTREME FIRE BEHAVIOR AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT ADVISED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ KSZ080-081-086>090-051800- /O.CON.KDDC.FW.W.0015.160405T1700Z-160406T0100Z/ KIOWA-PRATT-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 124 AM CDT TUE APR 5 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 080...081...086...087...088...089 AND 090... * AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 080 KIOWA...FIRE WEATHER ZONE 081 PRATT...FIRE WEATHER ZONE 086 SEWARD...FIRE WEATHER ZONE 087 MEADE...FIRE WEATHER ZONE 088 CLARK...FIRE WEATHER ZONE 089 COMANCHE AND FIRE WEATHER ZONE 090 BARBER. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 15 PERCENT. * IMPACTS...ANY FIRES THAT START WILL HAVE EXTREME FIRE BEHAVIOR AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT ADVISED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/DDC (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this fire weather watch went out at Apr 4, 12:00 AM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, Apr 4, 12:00 AM CDT, 1 hour 3 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 1200 AM CDT MON APR 4 2016 ...updated aviation... .UPDATE... Issued at 825 PM CDT Sun Apr 3 2016 As a surface boundary crosses south central Kansas early this evening the wind speeds had decrease to 10 mph or less. Relative humidity values were also slowly rising so critical fire weather conditions are no longer anticipated. Have cancelled the red flag warning for early this evening. && .SHORT TERM...(This evening through Monday) Issued at 1215 PM CDT Sun Apr 3 2016 Very quiet weather. Not much to discuss. Broad ridging west of Kansas, with gentle, dry NW flow aloft. A beautiful spring day with upper 70s and lower 80s expected, and winds veering more NW through late afternoon. A very weak cold front will drift through SW KS this evening accompanied by a northerly wind shift, but that is it. Winds will continue to veer to NE through Monday morning at around 10 mph. Little if any cold air advection, so low temperatures Monday morning still several degrees above early April normals in the lower 40s. Still pleasantly mild Monday in the 70s, with several degrees of cooling, compared to Sunday, mainly across the NE counties. .LONG TERM...(Monday night through Sunday) Issued at 330 PM CDT Sun Apr 3 2016 Tuesday...Unseasonably warm temperatures expected across SW KS, courtesy of downslope SW winds and prefrontal compression. Expect upper 70s north, to mid 80s SE. Strong and gusty SW winds will be most pronounced across the SE zones Tuesday afternoon with gusts of 30-40 mph. Fire weather headlines are likely. Cold front will enter the northern zones early Tuesday afternoon, and progress south quickly, trending winds to strong and gusty NW. Kept low grade slight chances of passing light rain showers, mainly north and east of Dodge City, Tuesday afternoon and evening, before primary vort max passes and subsidence takes over Tuesday night. Moisture will be limited (again) in NW flow aloft. Still, the eastern 1/2 of the CWA may pick up a few hundreths of an inch of rain. This will not be the widespread beneficial rainfall that SW KS desperately needs. Can't rule out some isolated thunder as well, but kept out of the grids for now. Wednesday...Windy and cooler. GFS 850 mb winds are progged at 50 kts early in the day, before gradually weakening. NW wind gusts of 40-45 mph are expected for a time Wednesday morning. Cold air advection behind the cold front is minimal, with afternoon temperatures only reduced to the upper 60s. Thursday and Friday...Sunny, warmer and dry with breezy north winds. Strong PNA across North America, with strong high pressure ridging over the Rockies, and a strong trough over the Great Lakes. Dry NW flow will result over SW KS. Saturday and beyond...12z ECMWF suggests a synoptic pattern change next weekend, with ridging breaking down, a trough developing over the SW U.S., and dryline evolution over the plains. Kept pops very conservative for now with persistent dry spell continuing. && .AVIATION...(For the 06Z TAFS through 06Z Monday night) Issued at 1200 AM CDT Mon Apr 4 2016 VFR is expected through TAF pd. A backdoor cold front will move across the terminals today and cause a shift in the winds to NE and then E. Eventually southerly winds are expected by this evening. Magnitudes will be fairly light 5-10 kt though. && .FIRE WEATHER... Issued at 330 PM CDT Sun Apr 3 2016 Red flag criteria being observed across the SE fire zones this afternoon, with Medicine Lodge reporting SW wind gusts of 30-35 mph and RH down to 11% as of 3 pm. Will allow the red flag warning to continue. Doubtful the wind criteria will be maintained this evening as the pressure gradients weaken, and the evening shift will likely be able to cancel the red flag warning early before its 9 PM CDT scheduled expiration. Warm afternoon temperatures and strong gusty prefrontal SW winds will likely necessitate Fire Weather Watch issuance for Tuesday afternoon. && .PRELIMINARY POINT TEMPS/POPS... DDC 42 75 48 81 / 0 0 10 10 GCK 39 77 46 79 / 0 0 10 20 EHA 41 78 46 83 / 0 0 10 10 LBL 41 77 47 83 / 0 0 10 10 HYS 43 72 49 76 / 0 0 10 20 P28 45 77 50 84 / 0 0 10 10 && .DDC Watches/Warnings/Advisories... NONE. && UPDATE...Burgert SHORT TERM...Turner LONG TERM...Turner AVIATION...Sugden FIRE WEATHER...Turner
Hazardous weather outlook, Apr 3, 8:29 PM CDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 829 PM CDT SUN APR 3 2016 KSZ030-031-043>046-061>066-074>081-084>090-041000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 829 PM CDT SUN APR 3 2016 /729 PM MDT SUN APR 3 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TONIGHT. DISCUSSION... NO HAZARDOUS WEATHER IS EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. DISCUSSION... CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE TUESDAY AFTERNOON. HAZARDS WEATHER RISK... MONDAY... LIMITED NON THUNDERSTORM WIND RISK. ELEVATED FIRE WEATHER RISK. TUESDAY... ELEVATED NON THUNDERSTORM WIND RISK. SIGNIFICANT FIRE WEATHER RISK. WEDNESDAY... ELEVATED NON THUNDERSTORM WIND RISK. SIGNIFICANT FIRE WEATHER RISK. THURSDAY... ELEVATED FIRE WEATHER RISK. FRIDAY... ELEVATED FIRE WEATHER RISK. SATURDAY... LIMITED NON THUNDERSTORM WIND RISK. ELEVATED FIRE WEATHER RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 2:10 PM CDT | Red Flag Warning | DDC | Barber, Clark, Comanche, Edwards, Ford, Grant and 11 more | 30 hr |
Nearby
Fire Weather Watches in Kansas, 2016Every fire weather watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.